Crohn's Disease Forum » Treatment » Humira/Adalimumab » Skin issues, related to humira?


01-12-2015, 02:39 PM   #1
JAY82
 
JAY82's Avatar
 
Join Date: Mar 2013
Location: ONEONTA, New York

My Support Groups:
Skin issues, related to humira?

I've been on Humira for going on 2 years now, seems to be working well, only the occassional bleeding issues and they don't last as long as the used to. Recently I have started to notice some odd skin issues, I notice small red dots 6 or 7 total, like a small blown capillary or small spot of blood under the skin, mostly on my abdomen (not at the injection site), I am also getting small bumps in my skin, like tiny skin tags on my sides and neck, and the occassion large red lump in my skin (like a hard red spot about the size of a nickle).. None of this things cause any pain or discomfort just stike me as odd and I wonder if they could be caused by the humira or something else.. I am over weight, mainly carring it in my stomach so that could be it as well. Just wondering if anyone else has notice anything similar.

On a side note, I do have to very common sinus issues, I have had a stuffy nose and sinus discomfort for over two months now, was treated for a sinus infection with no relief..
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Skin issues, related to humira?
Thread Tools


All times are GMT -5. The time now is 11:24 AM.
Copyright 2006-2017 Crohnsforum.com